# SDR ASAA2020101433352

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 30,326 hours, 9,589 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989085
- Part serial: 22250
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 22,823 hours, 7,256 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROXIMATELY 14000 PACK LIGHT ILLUMINATED, HOWEVER NO MASTER CAUTION OR ANNUNCIATOR ILLUMINATED.  GROUNDED-YES.  PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST, PER B737-900 AMM TASK 21-61-00-700-806-002.  FOUND LEFT HAND TCV FAULTED.  REMOVED AND REPLACED TEMP CONTROL VALVE, PER AMM 21-51-10/401.  RAN BITE TEST AGAIN, NO FAULTS NOTED AT THIS TIME.  PERFORMED LIGHT TEST ON MASTER CAUTION AND ANNUNCATOR PANEL, PER AMM 21-51-65.  NO FAULTS AT THIS TIME.  OPERATIONS CHECK IS GOOD.
